# SDR F3LA200600015

- Difficulty date: April 10, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 13,360 hours, 6,018 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80110
- Part serial: 28137
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, CAPTAINS O2 MASK FAILED PRESS-TO-TEST.  REPLACED CAPTAINS O2 BOX ASSY PER AMM 35-12-41-000-001, 35-12-41-406-001 AND 35-12-41-710-001.  OPS CHECKED GOOD.
